Results 1 to 2 of 2

Thread: Stopped Propranolol as I was even redder!!!!

  1. #1
    Member
    Join Date
    Feb 2018
    Posts
    85
    Country: UK

    Default Stopped Propranolol as I was even redder!!!!

    Hi all

    I recently stopped taking beta blockers entirely as I just seemed to be flushing even more I was on 160 mg of propranolol a day.

    I now seem to flush or blush less without the tablets.

    Was I getting a rebound effect on propranolol?

    Anyone had this?

    I am convinced that over the years I have just made my blushing worse with all these beta blockers and treatments.

    I am now just stopping medication altogether but looking for natural remedies.

    Thoughts

    Cheers

  2. #2
    Junior Member
    Join Date
    May 2019
    Posts
    24
    Country: United States

    Default

    Bump. I'm curious about this as well. I've been taking it on and off for a year (2-5 days a week) and it's been pretty helpful, but worried I might experience something similar if taken daily for many years.

    What natural treatments are you exploring? Would you advise not taking it daily?
    Last edited by beherenow; 11th October 2019 at 04:09 AM.

Similar Threads

  1. How I stopped my Rhinophyma progressing.
    By Markhill8 in forum General rosacea questions
    Replies: 10
    Last Post: 5th March 2018, 08:32 PM
  2. Quercetin has stopped working
    By nfaieta in forum General rosacea questions
    Replies: 1
    Last Post: 17th April 2017, 03:50 PM
  3. have my antibiotics stopped working?
    By Rag Doll in forum Prescription medications
    Replies: 12
    Last Post: 22nd March 2009, 09:29 PM
  4. Stopped Finacea
    By HRH in forum Prescription medications
    Replies: 5
    Last Post: 24th January 2008, 11:30 AM
  5. Stopped Accutane
    By RedHotCanuck in forum Prescription medications
    Replies: 15
    Last Post: 17th June 2006, 01:03 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •